Alert archive / Indiana / Tornado Warnings in 2009
Tornado Warning 52, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Jun 11, 2009, 5:18 PM CDT for Spencer County, Warrick County, Indiana; Daviess County, Henderson County, Kentucky. It was in force for 34 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2009, 5:18 PM CDT (22:18 UTC)
- Expired
- Jun 11, 2009, 5:52 PM CDT
- In force
- 34 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Spencer County, IN, Warrick County, IN, Daviess County, KY, Henderson County, KY
The radar
The Evansville,IN radar (KVWX), 85 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 5:25 PM CDT | HAIL 0.75 | 5 Sw Rockport, IN | PENNY SIZE HAIL REPORTED SOUTHWEST OF TOWN. |
| Jun 11, 5:25 PM CDT | HAIL 1 | 1 W Owensboro, KY | QUARTER SIZE HAIL REPORTED. |
| Jun 11, 5:26 PM CDT | HAIL 1.75 | Owensboro, KY | SPOTTER REPORTS QUARTER TO GOLFBALL SIZED HAIL AND ESTIMATES WINDS SPEEDS IN EXCESS OF 55 MPH WITH TORRENTIAL RAINFALL. |
| Jun 11, 5:28 PM CDT | HAIL 1.75 | Owensboro, KY | GOLFBALL SIZE HAIL REPORTED NEAR THE DOWNTOWN AREA. |
| Jun 11, 5:30 PM CDT | HAIL 0.88 | Thruston, KY | |
| Jun 11, 5:34 PM CDT | TSTM WND GST 89 | Owensboro, KY | MEASURED ON EAST SIDE OF COMMUNITY. |
| Jun 11, 5:36 PM CDT | TORNADO | 1 Ne Owensboro, KY | TORNADO REPORTED NE OF OWENSBORO NEAR INTERSECTION OF HIGHWY 405 AND WRIGHTS LANDING ROAD. THERE WERE MULTIPLE REPORTS. |
| Jun 11, 5:37 PM CDT | HAIL 2.75 | Owensboro, KY | BASEBALL SIZE HAIL REPORTED ON THE EAST SIDE OF TOWN. |
| Jun 11, 5:43 PM CDT | TORNADO | 7 Ne Owensboro, KY | WEAK TORNADO REPORTED AT CARPENTERS LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 4:47 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2748 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KPAH 112218
TORPAH
INC147-173-KYC059-101-112300-
/O.NEW.KPAH.TO.W.0052.090611T2218Z-090611T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
518 PM CDT THU JUN 11 2009
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN DAVIESS COUNTY IN NORTHWEST KENTUCKY...
EASTERN HENDERSON COUNTY IN NORTHWEST KENTUCKY...
SOUTHWESTERN SPENCER COUNTY IN SOUTHWEST INDIANA...
SOUTHERN WARRICK COUNTY IN SOUTHWEST INDIANA...
* UNTIL 600 PM CDT.
* AT 514 PM CDT...DOPPLER RADAR AND TRAINED WEATHER SPOTTERS
REPORTED A FUNNEL CLOUD NEAR EUREKA...MOVING EAST AT 25 MPH.
* LOCATIONS IN THE WARNED AREA INCLUDE...
OWENSBORO...
ROCKPORT...
KNOTTSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GREATER THAN ONE AND A HALF INCH SIZE HAIL AND DESTRUCTIVE STRAIGHT
LINE WINDS.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3774 8683 3771 8686 3769 8685 3769 8686
3778 8731 3795 8726 3793 8698 3790 8697
3791 8693 3788 8690 3784 8691 3784 8686
3777 8682
TIME...MOT...LOC 2218Z 282DEG 24KT 3786 8717
$$
SMITH3 follow-up statements
000
WWUS53 KPAH 112229
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
529 PM CDT THU JUN 11 2009
INC173-KYC101-112239-
/O.CAN.KPAH.TO.W.0052.000000T0000Z-090611T2300Z/
WARRICK IN-HENDERSON KY-
529 PM CDT THU JUN 11 2009
...THE TORNADO WARNING FOR SOUTHERN WARRICK COUNTY IN SOUTHWEST
INDIANA...AND EASTERN HENDERSON COUNTY IN NORTHWEST KENTUCKY IS
CANCELLED...
LAT...LON 3774 8683 3771 8686 3769 8685 3769 8686
3776 8718 3785 8711 3789 8699 3790 8697
3791 8693 3788 8690 3784 8691 3784 8686
3777 8682
TIME...MOT...LOC 2229Z 277DEG 23KT 3778 8708
$$
INC147-KYC059-112300-
/O.CON.KPAH.TO.W.0052.000000T0000Z-090611T2300Z/
SPENCER IN-DAVIESS KY-
529 PM CDT THU JUN 11 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTHERN
SPENCER COUNTY IN SOUTHWEST INDIANA...AND NORTHEASTERN DAVIESS COUNTY
IN NORTHWEST KENTUCKY...
AT 527 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS
LOCATED NEAR OWENSBORO...MOVING EAST AT 25 MPH.
LOCATIONS IN THE WARNED AREA INCLUDE KNOTTSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
&&
LAT...LON 3774 8683 3771 8686 3769 8685 3769 8686
3776 8718 3785 8711 3789 8699 3790 8697
3791 8693 3788 8690 3784 8691 3784 8686
3777 8682
TIME...MOT...LOC 2229Z 277DEG 23KT 3778 8708
$$
SMITH000
WWUS53 KPAH 112241
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
541 PM CDT THU JUN 11 2009
INC147-112249-
/O.CAN.KPAH.TO.W.0052.000000T0000Z-090611T2300Z/
SPENCER IN-
541 PM CDT THU JUN 11 2009
...THE TORNADO WARNING FOR SOUTHERN SPENCER COUNTY IN SOUTHWEST
INDIANA IS CANCELLED...
LAT...LON 3774 8683 3771 8686 3769 8685 3769 8686
3774 8708 3789 8699 3790 8697 3791 8693
3788 8690 3784 8691 3784 8686 3777 8682
TIME...MOT...LOC 2239Z 286DEG 27KT 3775 8696
$$
KYC059-112300-
/O.CON.KPAH.TO.W.0052.000000T0000Z-090611T2300Z/
DAVIESS KY-
541 PM CDT THU JUN 11 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN DAVIESS COUNTY IN NORTHWEST KENTUCKY...
...VERY DANGEROUS STORM...WITH TORNADO...REPORTED EAST OF
OWENSBORO...
AT 536 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO
NORTHEAST OF OWENBSORO ON HIGHWAY 405. BASEBALL SIZE HAIL AND 89 MPH
WINDS WERE ALSO REPORTED WITH THIS STORM ON THE EAST SIDE OF
OWENSBORO.
THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF KNOTTSVILLE...MOVING
EAST AT 30 MPH.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3774 8683 3771 8686 3769 8685 3769 8686
3774 8708 3789 8699 3790 8697 3791 8693
3788 8690 3784 8691 3784 8686 3777 8682
TIME...MOT...LOC 2239Z 286DEG 27KT 3775 8696
$$000
WWUS53 KPAH 112252
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
552 PM CDT THU JUN 11 2009
KYC059-112302-
/O.CAN.KPAH.TO.W.0052.000000T0000Z-090611T2300Z/
DAVIESS KY-
552 PM CDT THU JUN 11 2009
...THE TORNADO WARNING FOR NORTHEASTERN DAVIESS COUNTY IN NORTHWEST
KENTUCKY IS CANCELLED...
THE STORM HAS MOVED OUT OF DAVIESS COUNTY.
LAT...LON 3774 8683 3771 8686 3769 8685 3769 8686
3774 8708 3789 8699 3790 8697 3791 8693
3788 8690 3784 8691 3784 8686 3777 8682
TIME...MOT...LOC 2252Z 286DEG 34KT 3772 8685
$$
SMITHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jun 11, 3:54 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 11, 3:54 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 354 PM CDT THU JUN 11 2009 .SHORT TERM... A MID LEVEL SHRTWV TROF...INDICATED ON WATER VAPOR IMAGERY...WAS IN THE PROCESS OF MOVING EWD THROUGH THE PAH FCST AREA. THIS PROVIDED ENOUGH LIFT FOR COPIOUS SHWR/TSTM ACTIVITY IN THE NRN PART OF THE REGION THIS AFTN...DESPITE MID LEVEL DRY AIR THAT PUNCHED INTO THE REGION A FEW HOURS AGO. THE BEST COVERAGE OF PCPN THE AFTN/EVE SHOULD CONTINUE TO BE IN THE NRN HALF OF THE REGION CLOSER TO THE VORT ENERGY AND AN APPROACHING WEAK COLD FRONT. MODEST MID LEVEL LAPSE RATES IN THIS AREA WILL COMBINE WITH 2000+ J/KG CAPES TO PROVIDE SVR POTENTIAL IN THE NEAR TERM...WITH WIND/HAIL/HEAVY RAIN BEING THE MAIN HAZARDS. COVERAGE OF PCPN SHOULD DIMINISH OVERNIGHT AS THE TROF AND COLD FRONT MOVE EWD MOSTLY THROUGH THE REGION. NEAR ZONAL FLOW AND WEAK HIGH PRESSURE ARE EXPECTED TO PROVIDE A SHORT REDUCTION IN THE RAINFALL CHANCES THROUGH MOST OF FRIDAY. && .LONG TERM... PRECIP CHANCES WILL INCREASE SATURDAY INTO SATURDAY NIGHT AS THE AFOREMENTIONED FRONT SLOWLY LIFTS NORTHWARD. ECMWF HANGS THE FRONT UP JUST TO OUR SOUTH INTO MONDAY...WHILE THE GFS PLANTS THE FRONT RIGHT ACROSS THE FA. IN EITHER CASE...THE UNSETTLED WEATHER PATTERN THE REGION HAS BEEN IN ALL WEEK WILL PERSIST INTO EARLY NEXT WEEK. BOTH MODELS HAVE THE HIGHEST QPF AMOUNTS ACROSS THE AREA SUNDAY INTO MONDAY...SO WENT WITH THE HIGHEST CHANCES DURING THESE TIME PERIODS. BY MONDAY NIGHT...THE GFS BECOMES MORE AGGRESSIVE PUSHING PRECIP NORTHEAST AS THE LOW LIFTS NORTHEAST FROM THE CENTRAL PLAINS. THE ECMWF IS SLOWER AND KEEPS FAIRLY SIGNIFICANT QPF AMOUNTS ACROSS THE ENTIRE AREA MONDAY NIGHT INTO TUESDAY...AND ACROSS EASTERN PORTIONS TUESDAY NIGHT. WENT WITH A COMPROMISE...GRADUALLY TAPERING POPS OFF FROM WEST TO EAST MONDAY NIGHT INTO TUESDAY...AND WENT DRY BY TUESDAY NIGHT. EXTENDED TEMPS ARE A BIT IFFY BASED ON UNCERTAINTY OF THE FRONTAL LOCATION...BUT OVERALL SCENARIO KEEPS HIGHS IN THE 80S AND LOWS IN THE 60S THROUGH TUESDAY...THEN HIGHS AROUND 90 DEGREES BY WEDNESDAY WITH LOWS AROUND 70. BASICALLY STAYED WITHIN A FEW DEGREES OF LATEST MEX GUIDANCE. && .AVIATION... TSTM ACTIVITY WILL BE COMMON IN THE NRN HALF OF THE REGION IN THE SHORT TERM...MEANING BRIEF REDUCTIONS OF VSBY POSSIBLY INTO IFR RANGE...PLENTIFUL LIGHTNING...AND GUSTY WINDS. TSTMS WILL BE POSSIBLE IN THE SOUTH ALSO...OTHERWISE VFR CONDITIONS CAN BE EXPECTED THROUGH THE EVE. OVNGT AND INTO THE MRNG...SOME GUIDANCE INDICATES THE POSSIBILITY OF FOG/LOW CLOUDS BEHIND THE FRONT. THIS HAS NOT YET BEEN INCLUDED IN THE TAFS BUT WILL BE FURTHER EVALUATED FOR THE 00Z TAFS. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && SHORT TERM/AVIATION...DB LONG TERM...RST
Hazardous weather outlook, Jun 11, 3:42 AM CDT, 13 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 342 AM CDT THU JUN 11 2009 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-121000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 342 AM CDT THU JUN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. ISOLATED STRONG OR SEVERE STORMS CANNOT BE RULED OUT. THE PRIMARY HAZARDS WILL BE STRONG WIND AND HAIL. HEAVY RAIN IS ALSO A POSSIBILITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE FRIDAY...THROUGH THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK. BETTER CHANCES WILL BE ACROSS SOUTHERN PORTIONS OF THE AREA IN CLOSER PROXIMITY TO A FRONTAL BOUNDARY. ISOLATED STRONG OR SEVERE STORMS WILL BE POSSIBLE...MAINLY ACROSS SOUTHEAST MISSOURI INTO SOUTHWEST KENTUCKY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED.
In the hours before
Local storm report, Jun 11, 4:21 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
421 PM CDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL 1 E OWENSBORO 37.76N 87.10W
06/11/2009 M1.00 INCH DAVIESS KY PUBLIC
NICKLE AND QUARTER SIZE HAIL REPORTED EAST OF THE
AIRPORT.
&&
SMITTYLocal storm report, Jun 11, 4:26 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
426 PM CDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL OWENSBORO 37.76N 87.12W
06/11/2009 M0.88 INCH DAVIESS KY TRAINED SPOTTER
NICKLE HAIL REPORTED.
&&
SMITTYLocal storm report, Jun 11, 4:30 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
430 PM CDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL EVANSVILLE 37.98N 87.54W
06/11/2009 M0.88 INCH VANDERBURGH IN TRAINED SPOTTER
NICKLE SIZE HAIL REPORTED ON WEST SIDE OF COMMUNITY.
&&
SMITTYLocal storm report, Jun 11, 5:08 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
508 PM CDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM FUNNEL CLOUD CLAY 37.48N 87.82W
06/11/2009 WEBSTER KY TRAINED SPOTTER
FUNNEL CLOUD SPOTTED ALONG WITH .25 INCH HAIL AND 60 MPH
WINDS.
&&
JAYSONWLocal storm report, Jun 11, 5:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
514 PM CDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM FUNNEL CLOUD STANLEY 37.82N 87.24W
06/11/2009 DAVIESS KY TRAINED SPOTTER
&&
SMITTYLocal storm report, Jun 11, 5:16 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
516 PM CDT THU JUN 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM FUNNEL CLOUD 2 SW HATFIELD 37.88N 87.25W
06/11/2009 SPENCER IN EMERGENCY MNGR
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 10:54 PM CDT | Severe Thunderstorm Warning | PAH | Vanderburgh | 36 min |
| Jun 10, 11:05 PM CDT | Areal Flood Advisory | PAH | Posey, Vanderburgh | 3 hr |
| Jun 11, 12:33 AM CDT | Flash Flood Warning | PAH | Posey | 3 hr |
| Jun 11, 12:41 AM CDT | Areal Flood Advisory | PAH | Spencer, Warrick | 2 hr |
| Jun 11, 2:45 AM CDT | Areal Flood Advisory | PAH | Pike, Spencer, Warrick | 2 hr |
| Jun 11, 3:19 PM CDT | Tornado Warning | PAH | Gibson, Pike | 41 min |
| Jun 11, 3:40 PM CDT | Severe Thunderstorm Warning | PAH | Posey | 35 min |
| Jun 11, 3:50 PM CDT | Tornado Warning | PAH | Pike | 40 min |
| Jun 11, 4:17 PM CDT | Severe Thunderstorm Warning | PAH | Posey, Vanderburgh | 43 min |
| Jun 11, 4:32 PM CDT | Tornado Warning | PAH | Posey, Vanderburgh, Warrick | 25 min |
| Jun 11, 4:48 PM CDT | Severe Thunderstorm Warning | PAH | Posey, Vanderburgh | 17 min |
| Jun 11, 4:51 PM CDT | Tornado Warning | PAH | Spencer, Vanderburgh, Warrick | 24 min |
| Jun 11, 4:57 PM CDT | Areal Flood Advisory | PAH | Posey, Spencer, Vanderburgh, Warrick | 2 hr |
| Jun 11, 4:20 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 43 min |
Nearby
Tornado Warnings in Indiana, 2009Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.